# SDR AALA20000873

- Difficulty date: May 27, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Part number: 80138684
- Condition: Activated
- Location: Oxygen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, D

## Discrepancy

DFW - FLT 1183 - DURING TAXI, MASK COMPARTMENT AT SEAT 7AB OPENED AND OXYGEN GENERATOR FIRED.  RETURNED TO GATE.  REMOVED AND REPLACED SEAT 7AB OXYGEN GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
